Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 65, NWS Jacksonville, FL

April 28, 2011Columbia County, Hamilton County, Florida; 4 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 28, 2011, 1:14 PM EDT for Columbia County, Hamilton County, Florida; 4 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 1:14 PM EDT (17:14 UTC)
Expired
Apr 28, 2011, 2:00 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Columbia County, FL, Hamilton County, FL, Charlton County, GA, Clinch County, GA, Echols County, GA, Ware County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 9:47 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1394 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WUUS52 KJAX 281714
SVRJAX
FLC023-047-GAC049-065-101-299-281800-
/O.NEW.KJAX.SV.W.0065.110428T1714Z-110428T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
114 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WARE COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN ECHOLS COUNTY IN SOUTHEAST GEORGIA
  EXTREME NORTHERN COLUMBIA COUNTY IN NORTHERN FLORIDA
  NORTHEASTERN HAMILTON COUNTY IN NORTHERN FLORIDA
  EXTREME WESTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 200 PM EDT

* AT 114 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR NEEDMORE...OR 8 MILES WEST OF FARGO...AND MOVING EAST
  AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FARGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3086 8243 3065 8233 3056 8276 3072 8282
TIME...MOT...LOC 1714Z 250DEG 20KT 3067 8266

$$

PRESNALL
2 follow-up statements
524 
WWUS52 KJAX 281725
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
125 PM EDT THU APR 28 2011

FLC023-047-GAC049-065-101-299-281800-
/O.CON.KJAX.SV.W.0065.000000T0000Z-110428T1800Z/
WARE GA-CLINCH GA-ECHOLS GA-COLUMBIA FL-HAMILTON FL-CHARLTON GA-
125 PM EDT THU APR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR EXTREME WESTERN CHARLTON...EXTREME NORTHEASTERN HAMILTON...
EXTREME NORTHERN COLUMBIA...SOUTHEASTERN ECHOLS...SOUTHEASTERN CLINCH
AND SOUTHERN WARE COUNTIES...

AT 126 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
NEEDMORE...OR NEAR FARGO...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FARGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3058 8270 3074 8276 3086 8243 3065 8233
TIME...MOT...LOC 1726Z 250DEG 20KT 3069 8259

$$
393 
WWUS52 KJAX 281744
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
144 PM EDT THU APR 28 2011

FLC023-047-281754-
/O.CAN.KJAX.SV.W.0065.000000T0000Z-110428T1800Z/
COLUMBIA FL-HAMILTON FL-
144 PM EDT THU APR 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN HAMILTON
AND EXTREME NORTHERN COLUMBIA COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3062 8256 3078 8262 3086 8243 3065 8233
TIME...MOT...LOC 1744Z 250DEG 20KT 3072 8248

$$

GAC049-065-101-299-281800-
/O.CON.KJAX.SV.W.0065.000000T0000Z-110428T1800Z/
WARE GA-CLINCH GA-ECHOLS GA-CHARLTON GA-
144 PM EDT THU APR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR EXTREME WESTERN CHARLTON...EXTREME EASTERN ECHOLS...SOUTHEASTERN
CLINCH AND SOUTHERN WARE COUNTIES...

AT 144 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
FARGO...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3062 8256 3078 8262 3086 8243 3065 8233
TIME...MOT...LOC 1744Z 250DEG 20KT 3072 8248

$$

PRESNALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:25 AM EDT, 3 hours 49 minutes earlier.

Area forecast discussion, Apr 28, 9:25 AM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EDT THU APR 28 2011

.UPDATE...SQUALL LINE AHEAD OF THE COLD FRONT IS ENTERING THE SE
GA COUNTIES S OF PEARSON TO HOMERVILLE. THE LINE HAS BECOME BETTER
ORGANIZED AS IT ADVANCES EASTWARD. THE 12Z SOUNDINGS ARE VERY
UNSTABLE WITH CAPE OF 4000 J/KG ON KTAE AND 3200 J/KG ON KJAX.
LI'S ARE AROUND -8. DAMAGING WINDS AND HAIL ARE EXPECTED WITH THE
STRONGER STORMS...AND WITH HELICITIES ABV 200 ISOLD TORNADOES ARE
PSBL. THE ACTIVITY IS WILL MOVE ACRS SE GA AND SUWANNEE VALLEY THIS
MORN AND OVER REMAINDER OF NE FL THIS AFTN. TEMPS ARE ON TRACK TO
REACH HIGHS IN MID 80S NORTH TO LOW 90S SE PORTION...AND CONCERN
IS THAT STRONG DIURNAL HEATING AHEAD OF THE FRONT WILL ENHANCE THE
POTENTIAL FOR STRONG OR SEVERE STORMS AS SQUALL LINE AND LATER THE
FRONT INTERACT WITH CONVECTION FROM HEATING AND SEABREEZES.
CONVECTION IS EXPECTED TO CONTINUE OVER PORTIONS OF NE FL AND
COASTAL ZONES INTO THE EVENING BEFORE FADING. GRIDS ARE IN GOOD
SHAPE AND ONLY MINOR TWEAKS EXPECTED.

&&

.AVIATION...COLD FRONT WILL APPROACH THE TERMINALS THIS AFTERNOON.
EXPECT SCT TS WITH THE POTENTIAL FOR STRONG WIND GUSTS AND HAIL.
SINCE EXACT TIMING NOT KNOWN AND SCT NATURE OF THE STORMS...WILL
ADD TEMPO GROUPS AS TSRA DEVELOPS WEST OF TERMINALS...BUT DO HAVE
VCTS BEGINNING AT 16Z. AMENDMENTS WILL BE DONE FOR TS AS NECESSARY.

&&

.MARINE...WINDS/SEAS ARE DECREASING AT THE BUOYS AND WILL ALLOW
THE SCA TO EXPIRE AT 14Z...AND REPLACE WITH SCEC HEADLINE FOR
OFFSHORE LEGS. MAIN CONCERN WILL BE SCT STRONG TO ISOLD SEVERE
STORMS MOVING OFFSHORE THIS AFTN AND EVNG OUT AHEAD OF COLD
FRONT. WINDS WILL SHIFT TO NW AND INCREASE BEHIND THE FRONT LATE
TONIGHT INTO EARLY FRIDAY AND MAY SEE BRIEF SCA CONDITIONS
OFFSHORE. ONSHORE FLOW AND DRY CONDITIONS EXPECTED THIS WEEKEND AS
HIGH PRESSURE BUILDS JUST NORTH OF THE WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  87  53  81  51 /  60  20   0   0
SSI  85  60  78  59 /  60  50   0   0
JAX  89  59  81  53 /  60  50   0   0
SGJ  89  64  78  59 /  60  40   0   0
GNV  89  61  83  51 /  60  40   0   0
OCF  91  63  84  52 /  60  40   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

MKT/ABE/SEP
Hazardous weather outlook, Apr 28, 10:08 AM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1008 AM EDT THU APR 28 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1008 AM EDT THU APR 28 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 PM TODAY FOR MOST OF
THE AREA...

...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS TODAY...

...MODERATE RISK OF RIP CURRENTS ALONG THE COAST...

.DAY ONE...TODAY AND TONIGHT...

A PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL TRACK SOUTHEAST ACROSS
THE ENTIRE FORECAST AREA TODAY. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ISOLATED
TORNADOES ARE POSSIBLE. THE MAIN IMPACTS WILL BE ACROSS SOUTHEAST
GEORGIA DURING THE MORNING HOURS AND ACROSS NORTHEAST FLORIDA IN THE
AFTERNOON AND EVENING HOURS.

EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP
CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST
FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY WITH THE NEXT
FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WATCHES
AND/OR WARNINGS ARE ISSUED FOR YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH/MKT

In the hours before

Special weather statement, Apr 28, 11:29 AM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1129 AM EDT THU APR 28 2011

GAZ132-133-135-281630-
APPLING-COFFEE-JEFF DAVIS-
1129 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS...
NORTHWESTERN APPLING AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS
AND SMALL HAIL VALID UNTIL 1230 PM EDT...

AT 1130 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF PRIDGEN TO 3 MILES WEST OF AMBROSE...MOVING NORTHEAST AT 40
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
AMBROSE...PRIDGEN...BROXTON...SNIPESVILLE...HAZLEHURST...DENTON...
PINE GROVE...GRAHAM...BAXLEY AND PLANT HATCH THROUGH 1230 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3194 8234 3194 8227 3173 8227 3168 8248
      3171 8252 3167 8252 3167 8262 3165 8263
      3155 8307 3161 8306 3168 8300 3179 8299
      3179 8287 3193 8268 3193 8262 3197 8255
      3195 8250 3198 8247
TIME...MOT...LOC 1530Z 243DEG 47KT 3184 8289 3160 8304

ENYEDI
Special weather statement, Apr 28, 11:34 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1134 AM EDT THU APR 28 2011

FLZ020-GAZ162-281600-
ECHOLS-HAMILTON-
1134 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ECHOLS
AND NORTHWESTERN HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL NOON EDT...

AT 1134 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF BLUE SPRINGS...OR
12 MILES WEST OF JENNINGS...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS...JENNINGS
AND STATENVILLE THROUGH NOON EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3064 8329 3063 8327 3063 8314 3071 8314
      3084 8287 3060 8278 3047 8325 3064 8328
      3062 8330 3063 8331
TIME...MOT...LOC 1534Z 250DEG 33KT 3058 8324

PRESNALL
Special weather statement, Apr 28, 12:09 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1209 PM EDT THU APR 28 2011

FLZ023>025-030>032-GAZ164-281645-
BAKER-BRADFORD-CHARLTON-CLAY-DUVAL-NASSAU-UNION-
1209 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER...WESTERN DUVAL...
NORTHEASTERN UNION...SOUTHWESTERN NASSAU AND SOUTHERN CHARLTON
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1245 PM EDT...

AT 1209 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF GLEN SAINT MARY...OR 10
MILES NORTHEAST OF RAIFORD...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SANDERSON...GLEN SAINT
MARY...ELLERBEE...MACCLENNY...MAXVILLE...BALDWIN...BRYCEVILLE AND
JACKSONVILLE HEIGHTS THROUGH 1245 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3048 8195 3022 8176 3007 8219 3030 8231
TIME...MOT...LOC 1609Z 239DEG 31KT 3020 8213

PRESNALL
Special weather statement, Apr 28, 12:14 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1214 PM EDT THU APR 28 2011

GAZ132>134-149-150-281700-
ATKINSON-BACON-COFFEE-JEFF DAVIS-WARE-
1214 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...JEFF DAVIS...ATKINSON...WESTERN BACON AND COFFEE COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 100 PM EDT...

AT 1214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF AMBROSE TO 10 MILES SOUTH OF WILLACOOCHEE...MOVING EAST
AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WILLACOOCHEE...AMBROSE...PRIDGEN...BROXTON...PEARSON...DOUGLAS...WEST
GREEN...SNIPESVILLE...AXSON AND NICHOLLS THROUGH 100 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3175 8252 3174 8255 3173 8252 3135 8249
      3118 8304 3127 8304 3133 8307 3138 8313
      3148 8313 3154 8308 3161 8306 3167 8301
      3178 8300 3179 8287 3193 8268 3193 8262
      3197 8255
TIME...MOT...LOC 1614Z 251DEG 40KT 3171 8306 3120 8303

ENYEDI
Special weather statement, Apr 28, 12:20 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1220 PM EDT THU APR 28 2011

GAZ135-136-281700-
APPLING-WAYNE-
1220 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND CENTRAL APPLING COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 100 PM EDT...

AT 1221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF BAXLEY...MOVING
EAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND SURRENCY AND BAXLEY THROUGH 100 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3190 8211 3187 8211 3183 8205 3183 8201
      3179 8198 3180 8195 3177 8194 3176 8191
      3173 8191 3170 8187 3167 8233 3180 8238
      3191 8215 3191 8213
TIME...MOT...LOC 1621Z 251DEG 40KT 3177 8219

ENYEDI
Special weather statement, Apr 28, 12:38 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1238 PM EDT THU APR 28 2011

GAZ133-135-281715-
APPLING-JEFF DAVIS-
1238 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
JEFF DAVIS AND NORTHERN APPLING COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 115 PM EDT...

AT 1239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 12 MILES WEST OF PLANT HATCH...OR 5
MILES NORTHEAST OF HAZLEHURST...MOVING EAST AT 45 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PLANT HATCH THROUGH 115
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3197 8239 3194 8234 3194 8228 3191 8222
      3191 8217 3189 8216 3185 8259 3193 8262
      3196 8257 3197 8252 3195 8250 3197 8250
      3198 8247
TIME...MOT...LOC 1639Z 251DEG 40KT 3195 8243

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 11:58 AM EDTSevere Thunderstorm WarningJAXHamilton32 min
Apr 28, 12:09 PM EDTSpecial Weather StatementJAXBaker36 min
Apr 28, 12:30 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton30 min
Apr 28, 12:40 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee21 min
Apr 28, 12:45 PM EDTTornado WarningJAXColumbia, Hamilton30 min
Apr 28, 12:54 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee51 min
Apr 28, 1:42 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee63 min
Apr 28, 2:48 PM EDTSpecial Weather StatementJAXBaker, Columbia42 min
Apr 28, 3:06 PM EDTSpecial Weather StatementJAXFlagler39 min
Apr 28, 3:09 PM EDTAreal Flood AdvisoryJAXSuwannee106 min
Apr 28, 3:15 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam45 min
Apr 28, 3:23 PM EDTSpecial Marine WarningJAX63 min
Apr 28, 3:28 PM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee62 min
Apr 28, 3:31 PM EDTSpecial Marine WarningJAX119 min
Apr 28, 3:34 PM EDTAreal Flood AdvisoryJAXFlagler, Putnam35 min
Apr 28, 3:43 PM EDTSpecial Weather StatementJAXFlagler32 min
Apr 28, 4:34 PM EDTSpecial Weather StatementJAXSuwannee41 min
Apr 28, 5:21 PM EDTSpecial Weather StatementJAXGilchrist39 min
Apr 28, 5:29 PM EDTSpecial Weather StatementJAXHamilton, Suwannee46 min
Apr 28, 5:58 PM EDTSpecial Weather StatementJAXColumbia47 min
Apr 28, 6:27 PM EDTSpecial Marine WarningJAX2 hr
Apr 28, 6:28 PM EDTSpecial Weather StatementJAXGilchrist47 min
Apr 28, 6:52 PM EDTSpecial Weather StatementJAXColumbia53 min
Apr 28, 7:58 PM EDTSpecial Weather StatementJAXGilchrist32 min
Apr 28, 8:41 AM EDTSpecial Weather StatementJAXAppling, Bacon49 min
Apr 28, 8:44 AM EDTSpecial Weather StatementJAXAtkinson, Clinch46 min
Apr 28, 9:22 AM EDTSpecial Weather StatementJAXClinch, Pierce, Ware38 min
Apr 28, 9:32 AM EDTSevere Thunderstorm WarningJAXClinch, Echols58 min
Apr 28, 10:27 AM EDTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis48 min
Apr 28, 10:36 AM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 28, 11:10 AM EDTSpecial Weather StatementJAXLanier65 min
Apr 28, 11:21 AM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Echols, Ware54 min
Apr 28, 11:29 AM EDTSpecial Weather StatementJAXAppling, Jeff Davis61 min
Apr 28, 12:11 PM EDTSevere Thunderstorm WarningJAXClinch, Echols20 min
Apr 28, 12:14 PM EDTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis46 min
Apr 28, 12:20 PM EDTSpecial Weather StatementJAXAppling40 min
Apr 28, 12:38 PM EDTSpecial Weather StatementJAXAppling37 min
Apr 28, 1:36 PM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 28, 1:41 PM EDTSpecial Weather StatementJAXCoffee34 min
Apr 28, 2:10 PM EDTSpecial Weather StatementJAXBacon35 min
Apr 28, 2:24 PM EDTSpecial Weather StatementJAXBacon, Coffee36 min
Apr 28, 3:07 PM EDTSpecial Weather StatementJAXWare38 min
Apr 28, 3:11 PM EDTSpecial Weather StatementJAXPierce, Wayne49 min
Apr 28, 3:18 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Ware, Wayne42 min
Apr 28, 3:25 PM EDTSpecial Weather StatementJAXAtkinson, Bacon50 min
Apr 28, 3:37 PM EDTTornado WarningJAXBrantley, Camden, Charlton, Glynn, Ware, Wayne23 min
Apr 28, 3:56 PM EDTTornado WarningJAXBrantley, Camden, Glynn34 min
Apr 28, 4:06 PM EDTSpecial Weather StatementJAXPierce, Wayne39 min
Apr 28, 4:11 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne19 min
Apr 28, 4:38 PM EDTSpecial Weather StatementJAXEchols37 min
Apr 28, 5:42 PM EDTSpecial Weather StatementJAXWare48 min
Apr 28, 7:24 PM EDTSpecial Weather StatementJAXGlynn36 min
Apr 28, 7:52 PM EDTSpecial Weather StatementJAXCharlton38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.